# SDR AWXA200400664

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,852 hours, 38,340 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Broken
- Location: P006-02 Cb Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: C

## Discrepancy

LAX - ABORTED TAKEOFF - FLT 0112 - ON TAKEOFF ROLL AT LAX EN ROUTE FOR LAS THE TAKEOFF WARNING CONFIGURATION HORN SOUNDED, REJECTED TAKEOFF AND FOUND THAT FLAP INDICATOR CIRCUIT BREAKER POPPED AND HAD BROKEN INTO PIECES.  MAINTENANCE REMOVED AND REPLACED FLAP INDICATOR CIRCUIT BREAKER (C211) IAW AWM 27-81-11 PG 1 SHEET 1, OPERATIONAL CHECK WAS GOOD.
